Need Help? 03 344 2440 FREE PHONE 0800 427 488 . International: 0064 3 344 2440 or Email us at:  orders@healthexpress.co.nz Convert currencies

MAXIGESIC PAIN RELIEF 100S TABLETS

gray starsBe the first one to write a review
Maxigesic works differently to other pain relieves, its dual action formula means it not only acts as an anti inflammatory (like nurofen/ibuprofen) but it can assist in reducing fever (like panadol/ paracetamol).
$29.99
SKU 2320738
Qty

Ask A Question About This Product


Maxigesic Pain Relief Tablets with Ibprofen and Paracetamol 100 Pack


What is Maxigesic?

Maxigesic is one of the first pain relief tablets to combine Ibprofen and paracetamol to work both to reduce fever and inflammation but also treat symptoms of pain including

  • Headache
  • Migraine
  • Tension Headache
  • Toothache
  • Arthritis
  • Rheumatic Pain
  • Dental Procedures
  • Tennis Elbow
  • Period Pain
  • Backache
  • Muscular Pain
  • Joint Pain
  • Sore Throat

Maxigesic is made up of
  •  Ibuprofen - 150mg
  • Paracetamol (Acetaminophen) - 500mg
  • Maize Starch

How do I use Product?

ADULTS & CHILDREN OVER 12 - Take 1-2 Maxigesic tablets after food with a large glass of water. Dose may be repeated every FOUR to SIX hours as required up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12 years old.

How long should I use Product?

This product is for the temporary relief of pain

Who can use Product?

Adults and Children over 12

Are There Any Warnings or Precautions?

Maxigesic Precautions: Keep Maxigesic out of reach of children. Do NOT take Maxigesic if you have a known allergy to any of the ingredients listed. Do NOT exceed the recommended dose. Do NOT take Maxigesic if you are pregnant, breastfeeding, have a stomach ulcer or other stomach disorders, are allergic to anti-inflammatory medicines, have impaired kidney or liver function or heart failure.

Unless your doctor has told you to, do NOT take Maxigesic:

With other medicines you are taking regularly.
With other medicines containing Paracetamol, Ibuprofen, Aspirin or other anti-inflammatory medication.
If you have asthma.
If you are pregnant.
If you are taking anticoagulant medication, high blood pressure medication, diuretics, lithium, methotrexate or other medicines for pain relief.


More Details on the AFT Pharmaceuticals Website

Add to your cart now.
Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Easy 60 Day Returns


We stand behind every product we sell. MORE HERE

Other items you might like:

Pin It